# SDR CKSA97322

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 789347
- Condition: Failed
- Location: Nr 3
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 3 AIR CYCLE MACHINE MAKING A GRINDING NOISE AND SMELLS.  DEFERRED NR 3 AIR CYCLE MACHINE PER MEL 21-51-07 CAT C DMI NR 8.  REMOVED AND REPLACED NR 3 ACM, SERVICED AND PERFORMED OPS AND LEAK CHECK GOOD IAW L1011 MM 21-51-07.
